Pamprin side effects

Written by carolyn barton
  • Share
  • Tweet
  • Share
  • Email

Pamprin is a combination of acetaminophen, pamabrom and pyrilamine. It is used to treat the symptoms of premenstrual syndrome. It is also known as Midol and Premesyn, and is sold over-the-counter.

Other People Are Reading

Serious Side Effects

If you experience rapid or uneven heartbeat, extreme thirst with hot, dry skin, easy bruising or lack of urination while taking Pamprin, seek medical attention right away.

Minor Side Effects

Constipation, dry mouth, restlessness, dizziness and blurred vision are common side effects of Pamprin and will usually subside with use.

Warnings

You should not drink alcohol while taking Pamprin. Avoid using any other medication that contains acetaminophen. Always take Pamprin with a full glass of water.

Drug Interactions

While taking Pamprin, you should not take any cold or allergy medication. You should also avoid pain or sleep medication.

Overdose

If you suspect an overdose of Pamprin you should seek immediate medical attention. Symptoms of overdose include drowsiness, dizziness, nausea, nervousness and vomiting. Other symptoms include dry mouth, increased sweating, seizures and coma.

Don't Miss

Filter:
  • All types
  • Articles
  • Slideshows
  • Videos
Sort:
  • Most relevant
  • Most popular
  • Most recent

No articles available

No slideshows available

No videos available

By using the eHow.co.uk site, you consent to the use of cookies. For more information, please see our Cookie policy.